MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXAL085902A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Stenosis (2263); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.A review of the manufacturing records indicated the device met pre-release specifications.Due to no device return, an engineering investigation could not be performed.
 
Event or Problem Description
It was reported to gore that during a iliac limb extension procedure the gore® viabahn® vbx balloon expandable endoprosthesis came dislodged from the inflation balloon.Reportedly the device was already at the intended location and the procedure was completed using the same vbx device by inserting inflation balloons to expand the device within the patient.It was reported that the patient tolerated the procedure.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the device met pre-release specifications.Correction of health effect-clinical code to 4528.Addition of component code 515.
 
Additional Manufacturer Narrative
Revised b1: product malfunction with no adverse event.Revised h6: investigation findings code - no device problem found.Documentation of production record analysis in h10 of previous emdr report related to this event.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
spencer deboard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13101277
Report Number2017233-2021-02646
Device Sequence Number19717195
Product Code PRL
UDI-Device Identifier00733132637669
UDI-Public00733132637669
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Model NumberBXAL085902A
Device Catalogue NumberBXAL085902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer12/07/2021
09/27/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date03/03/2022
09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale